# SDR ASAA2022112040894

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,974 hours, 14,695 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404998
- Condition: Faulted
- Location: Cabin Temp
- Part time: 50,057 hours, 14,712 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES.  R&R PZTC NR 1 IAW AMM 21-61-20-000-801 OPS CHECK NORMAL PER AMM BITE PROCEDURE AMM 21-61-00-700-806-002.
